Nonconstant Periodic Solutions of Discrete -Laplacian System via Clark Duality and Computations of the Critical Groups
Bo Zheng
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We study the existence of periodic solutions to a discrete -Laplacian system. By using the Clark duality method and computing the critical groups, we find a simple condition that is sufficient to ensure the existence of nonconstant periodic solutions to the system.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/567471.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/567471.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:567471
DOI: 10.1155/2014/567471
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().